# SDR AALA20160302002

- Difficulty date: February 17, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 19,202 hours, 7,478 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T735
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, THIRD VERTICAL STIFFENER ON RIB AT STATION 92.70, IS CRACKED.  INSTALLED REPAIR PARTS, T SECTION ITEM 1, ANGLE ITEM 2 & SHIMS ITEM 3, ON RT HORIZONTAL STABILIZER, THIRD VERTICAL STIFFENER ON RIB AT STATION 92.70 IAW SRM 55-10-09-2R.  ACFT IN BASE MX.
